# SDR AALA20120816004

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ABOVE DOOR LATCH ON WEB, AUXILIARY POWER UNIT COMPARTMENT LEFT WALL.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-70-13 R1.
